# SDR QMLA2023010420001

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 5,518 hours, 19,790 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED HOVERLIGHT. USING WIRING DIAGRAM HD 135-05-8011, NOT COMPLIANT WITH AC 43.13-1B SECTION 4 PARA 11-48, DETERMINATION OF CIRCUIT BREAKER RATINGS. 25 AMP CALLED FOR IN WIRING DIAGRAM, 30 AMP CURRENT DRAW POSSIBLE.
